| Catalog Number |
115-378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture.Healthcare professional reported "hole, non-specific." device has been explanted and replaced with a non-allergan device.
Additional Manufacturer Narrative
Visual analysis of the photographs identified: it is not possible to determine the lot number or catalog number through the photos provided.Rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.Additional observations: red encapsulation was observed on the shell.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description